# SDR SWAA2023020790455

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+12 RBL 14.<[01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE PART THAT DO NOT HAVE ENTIES ARE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C. REMOVED ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+12 RBL14 IAW SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED NEW STIFFINER P/N 147A7221-32 PO#891484 0N AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+12 RBL 14 IAW DWG 147A7221. LOCATED AND DRILLED BRACKET IAW SRM 51-40-05. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION #3  OK TO INSTALL GIVEN;[05] INSTALLED ON AFT CARGO BAY WATER SERVICE NEW BRACKET AT BS 907+12 RBL 14 IAW SRM 51-40-02 AND DWG 147A7221;[06] VERIFIED CORRECTIVE ACTION 5 AND VERIFIED MEASUREMENT TABLE;[07] JOB COMPLETED;[08] UPDATED MEASUREMENTS;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE
